# SDR A6WA201310244M330

- Difficulty date: October 24, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 28,044 hours, 26,568 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT W/W BATTERY RIB CRACKED.  REPAIRED RT BATTERY RIB IAW REO 601R-57-51-046, REV B.
